Two proofs of a recent formula by Griffith Feeney

Journal Article

This reflexion provides two mathematical proofs for Equation (1) in Feeney (2006), published in this journal as 14-2. © 2006 Max-Planck-Gesellschaft.

Full Text

Duke Authors

Cited Authors

  • Gampe, J; Yashin, A

Published Date

  • 2006

Published In

Volume / Issue

  • 14 /

Start / End Page

  • 47 - 50

International Standard Serial Number (ISSN)

  • 1435-9871

Digital Object Identifier (DOI)

  • 10.4054/DemRes.2006.14.3